2017
Том 69
№ 5

All Issues

Volume 42, № 12, 1990

Article (Ukrainian)

Conditions for holomorphicity of Lipshitzian mappings of Hilbert spaces

Bondar A. V., Romanenko V. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 12. - pp. 1587–1592

Article (Ukrainian)

Uniformly monotonic explicit approximate methods for first-order differential operator equations in Hilbert space

Glins'kii Ya. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 12. - pp. 1593–1598

Article (Ukrainian)

Discontinuous solutions in the classical theory of bending of plates

Kopets A. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 12. - pp. 1598–1605

Article (Ukrainian)

Joint norm of operators and an investigation of nonlinear problems

Krasnosel'skii A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 12. - pp. 1605–1616

Article (Ukrainian)

Interlineation of functions of two variables on M (M>-2) lines preserving the class ?r(R2)

Litvin O. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 12. - pp. 1616–1625

Article (Ukrainian)

Variational-iterative method for integral equations

Luchka A. Y.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 12. - pp. 1626–1635

Article (Ukrainian)

Boundary-value problems for systems of differential equations with operator coefficients

Malovichko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 12. - pp. 1635–1641

Article (Ukrainian)

Extremal problems for discrete and differential inclusions of hyperbolic type with distributed parameters

Makhmudov E. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 12. - pp. 1641–1649

Article (Ukrainian)

Inverse problem of acoustic scattering for centrally symmetric finite objects in two-dimensional space

Mil'man A. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 12. - pp. 1649–1657

Article (Ukrainian)

A two-point problem for systems of hyperbolic equations

Mitropolskiy Yu. A., Urmancheva L. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 12. - pp. 1657–1663

Article (Ukrainian)

An initial-boundary value problem on the convection of a viscous weakly compressible fluid with axial symmetry. I. Unique solvability in the large

Moseenkov V. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 12. - pp. 1664–1672

Article (Ukrainian)

Riemann boundary problem with infinite index of logarithmic order on a spiral-form contour. II

Plaksa S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 12. - pp. 1672–1681

Article (Ukrainian)

A central limit theorem for Hermitian polynomials of independent Gaussian variables

Skorokhod A. V., Stepakhno V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 12. - pp. 1681–1686

Article (Ukrainian)

Supply of harmonic functions of an infinite number of variables. II

Feller M. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 12. - pp. 1687–1693

Article (Ukrainian)

Maximal subalgebras of rank n?1 of the algebra AP(1, n) and the reduction of nonlinear wave equations. II

Barannik A. F., Fushchich V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 12. - pp. 1693–1700

Article (Ukrainian)

Asymptotic behavior of terminating markov processes, near to ergodic

Alimov D., Shurenkov V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 12. - pp. 1701–1703

Article (Ukrainian)

Dirichlet problem for the equation of a given Lorentz-Gaussian curvature

Delanoe Ph.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 12. - pp. 1704–1710

Article (Ukrainian)

Singular points of the Hadamard composition

Korobeinik Yu. F., Mavrodi N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 12. - pp. 1711–1713

Article (Ukrainian)

Existence of Lyapunov functions of variable sign for linear extensions of dynamical systems on a torus

Kulik V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 12. - pp. 1713–1717

Index (Russian)

Index of volume 42 of „Ukrainian Mathematical Journal”

Editorial Board

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 12. - pp. 1718-1729